# SDR CALA2025013102147

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 6,023 hours, 2,133 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90955002
- Part serial: 001620
- Condition: Faulted
- Location: Fire Detection
- Part time: 6,012 hours, 2,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT IS ON PASSING 25K ENG OVRHT LIGHT CAME ON DID IMMEDIATE ACTIONS REDUDC ED PWR WENT OUT T/S REF FIM TASK 26-11. ALL FAULTS IN OMF SHOW NOT ACTIVE. FOUND ENGINE/APU FIRE DETECTION MODULE, M279 FAULTING THE BOX. REPLACED ENGINE/APU FIRE DETECTION MODULE, M279 REF AMM 26-10-01.  OPS CK AND TESTS NORMAL PARTS USED: 1424347,QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1424347  SN OFF 1620 MODULE, FIRE DE OFF 42-2610-9-0001 1620 ON 42-2610-9-0001 1239
